# SDR AWXA200500607

- Difficulty date: May 5, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N335AW
- Make and model: Boeing 737-3U3
- Aircraft serial: 28740
- Aircraft time: 19,754 hours, 12,121 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK, THE LT INBOARD FOREFLAP WAS FOUND TO BE DISBONDED ON THE UPPER SURFACE, 36 INCHES FROM OUTBOARD END, LT WBL 146.275 TO LT WBL 148.275.  MAINTENANCE REPAIRED DISBONDED AREA IAW B737-300 SRM 51-70-10-0, FIGURE 31.
